MAUDE Adverse Event Report: CONMED UTICA HEARTBEAT;100;TAB;ADGEL; ELECTRODE, ELECTROCARDIOGRAPH

CONMED UTICA HEARTBEAT;100;TAB;ADGEL; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 1925-100
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
The distributor reported on behalf of their customer that the 1925-100, heartbeat;100;tab;adgel, was reported as used during an urgent ecg on (b)(6) 2022 when it was reported, ¿new ecg electrodes that came with the new ge macvu 360 ecg machine, do not adhere to patients well.Multiple complaints from nursing and lab.Most recent incident was a patient needing an urgent ecg and we could not obtain a tracing.Ran over to lab to find some older product (kenlor/covidien pads) and the ecg was completed.¿ there was no report of injury, medical intervention, or hospitalization for the patient or the user.The procedure was reported as being completed with an alternate pad.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Performed a visual inspection, no abnormalities or defects.Per an additional evaluation performed by r&d, the product was tested by applying to skin for 30 minutes just as the recommended time frame, and there were no issues.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the electrode sites should be clean, dry, and free from skin oil prior to electrode application.Fluids, including skin cleansing solutions, lotions or soapy water may cause skin irritation and loss of adhesion.Keep electrode site dry.This issue will continue to be monitored through the complaint system to assure patient safety.

Brand Name
HEARTBEAT;100;TAB;ADGEL
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key15094835
Report Number1320894-2022-00164
Device Sequence Number14783058
Product Code DRX
UDI-Device Identifier10653405033714
UDI-Public(01)10653405033714(17)231025(10)202110251
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K910494
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2023
Device Model Number1925-100
Device Catalogue Number1925-100
Device Lot Number202110251
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2022
Supplement Date Received by Manufacturer10/04/2022
Initial Report FDA Received Date07/25/2022
Supplement Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GE MACVU 360 ECG MACHINE; GE MACVU 360 ECG MACHINE; KENLOR/COVIDIEN PADS; KENLOR/COVIDIEN PADS
Patient SexUnknown
Patient EthnicityNon Hispanic